Doctor insights on:
Bandaid Irritation After One Week
Usually take bcp at 10:30 p.m., last week one day I took it at 12:30 p.m. had sex a couple times later that week. Could this increase chance of preg?
Maybe increased risk: Taking a birth control pill 10 hours earlier than usual, or 14 hours later than usual, can alter one's hormone levels a bit... and might increase one's chance of getting pregnant if ovulation occurs. In real life, if that happens on just one day of the pill pack, there may not be any noticeable difference. (If the pill was actually taken at 12:30 a.m., not p.m., there should not be a problem.) ...Read more
Bleeding after 10 days of period. Medium blood heavy at times. Day 3 going on. First time happening. I took ipill twice in a month first time. Still v?
Need more info: We need more info(specific meds) and what is the question? ...Read more
Small pimple on shaft went away after a week. Never blistered or ulcerated. Passed standard tests at 10weeks. took amoxy shortly after. test again?
Light pink bleeding that starts and almost immediately stops then again two days later same thing about a week or two after period is spotting correct?
DUB: It is called dysfunctional uterine bleeding related to abnormal changes in hormone levels. Many questions need answering: Are you using contraceptives? Could you be pregnant? If no to both, the spotting is likely caused by some unexpected variations in hormones possibly caused by stress. It should normalize next cycle. If bleeding persists longer than 2 weeks or gets heavier, contact your doctor ...Read more
After having morning after pill I've got periods one week before but the bleeding seems to be less then normal. And after 5 days of bleeding i vomit?
Have a itchy rash on buttocks...causes dry skin and one or two blisters..itching is worse at night.spontaneously clears after a few days ?
Rash on buttocks: hello ~ have a Dr see the rash when its there because this sounds suspiciously like a herpes infection rash. If it is there is no need to be concerned, but we would advise how you can better not spread this and advise lots of washing of hands, and the rash is severe could be treated with Acyclovir or derivative or some 1% hydrocort for itch, or nothing. thanks.. ...Read more
Bloody discharge that usually occurs a week after my period, lasts 1-5 days, also after a workout. Usual discharge after is cream colored.
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. Get HPV vaccine. ...Read more
So, I bled for a day after not having one due to birth control for at least three months. After 2 days of no bleeding, I'm bleeding again?
Dysfunctional Bleed: Sounds like what we call dysfunctional uterine bleeding or period when you are not supposed to have one. Usually due to hormonal affect of birth control on lining of uterus. If bleeding continues for a week or more, need to see gyn provider for evaluation and possible change of birth control pill. Hope this was helpful. Best of luck with this and thanks for using Healthtap. Dr R ...Read more
Had and infection a wk before period, than sex the wk, after period had brown bloo come out a wk after everything and brown bleeding a wk after again ?
I have severe diarrhea & nausea for 3-5 days 1 week before a period. 7 day period, 3 nice days, then cramps for a week, and then a lighter period, a few good days, repeat. Symptoms worsening over year?
Sounds: Pretty bad and uncomfortable . Have you talked with your doc about options? What the are depend on if you want more children or not but several are available to help you avoid your suffering. Oral contraceptives to the iud to the depo shot to an ablation are all possibilities further depending preference and other circumstances. Have a frank talk with your doc. ...Read moreSee 1 more doctor answer
Took the morning after pill twice (one less than 24h after, the other after 25h after), got my period than a week after it ended, bled 3 days.Normal?
This month I got my period at the expected time, for 2 days, it was light. Two weeks later very heavy for a week & light & brown the week after. Help?
A week after period got watery discharge with odor . the next day clitoris is swollen and irritated?
Infection possible: Many women that develop a change in discharge consistency and/or odor after a period - this can be due to a change in the normal bacteria leading to bacterial vaginosis or could be due to other infections. An examination by a health provider in this case would be helpful to determine if treatment is necessary. Especially if there is swelling and irritation. ...Read more
Old blood: This is old blood leftover from your period that has broken down. ...Read more
I had intercourse the day after my period and a week later I was spotting light pink for one day then it stopped. Then a couple of days later same.
Spotting after sex: Sorry to hear about your problem. What is the question? ...Read more
Is it possible to get pregnant 5 days after taking the morning after pill, and had spotting for 3 days a week later?
Sure: It is possible to get pregnant anytime you're having unprotected sex without condoms for birth control. Since you've already taken Plan B and then had unprotected sex after it seems that your next move would be to schedule a visit with your doctor to discuss a more effective birth control plan. ...Read more
My cheeks turned red after use of hydroquinone. Used it for three weeks every night. . Last couple of days applied 2x daily. Will redness go away?
Side effect hydroqui: See the prescribing doctor ASAP... Stop this creams use!!! ...Read more
After sex a friction burn immediately appeared. 1 week later a few water blisters . Occasional tingling and itching. Lots of sweating. Herpes or not?
I had my period ten days before taking the "morning after" pill, then ten days later had vaginal bleeding that lasted for four days. What is this?
Usually due to pills: It is common to have bleeding after starting the hormones in the morning after pill. They can trigger some bleeding a few days later. If the bleeding is severe or prolonged, see your doc, but it sounds like it is over now. Would check a pregnancy test in another week or so. ...Read more
Ring around my penis head was itchy for 2-3 days and then I masturbated for over an hour a day later, the next day it was raw, sore, red, and scabbed?
- Talk to a doctor live online for free
- Pregnancy after 1 week
- Miscarriage after one week
- One week after abortion
- Ask a doctor a question free online
- One week after iui
- 1 week after rhinoplasty
- Pregnancy signs after one week
- Ovulation one week after miscarriage
- Talk to a dermatologist online for free